# SDR AALA201802199059

- Difficulty date: February 8, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L2 DOOR SILL PLATE, AROUND NUT PLATE HOLES, BOTH OUTBOARD SIDES AT STA 64, STRINGER 23 LEFT, WATERLINE -Z500. REPLACED DOOR SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
